# SDR SIMA20241111002

- Difficulty date: November 11, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N275NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000780
- Aircraft time: 14,780 hours, 9,768 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FR 85-86 INBOARD AFT SEAT TRACK END HAS CORROSION. (LEVEL 2 CORROSION). BLENDED CORROSION ON RH SEAT TRACK AT FR85-86 IAW E175 SRM 51-10-03. FOUND REMOVED MATERIAL TO BE OUT OF LIMITS IAW E175 SRM 53-10-10. REMOVED CORRODED RH INBOARD SEAT TRACK FR74-84 IAW E175 SRM 51-40-08. LOCATED AND DRILLED NEW RH INBOARD SEAT TRACK PN 170-86082-005 IAW E175 SRM 51-40-02. INSTALLED NEW RH INBOARD SEAT TRACK IAW E175 SRM 51-40-08. RESTORED FINISH TO NEW RH INBOARD SEAT TRACK IAW E175 SRM 51-23-08, 51-23-06, ETN EJ-51-025, EJ-51-015, AND CPM 1-15-25.
